Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does high blood pressure with chills need ER attention immediately?

My mom age 80 good health went to Doctor today because her blood pressure was high at the grocery store. At the doctors it was read 200/100, they had her lie down and then it went down to 193/89 and sent her home with me. She takes 12.5 mg of Losartan/HCTZ one time per day. The doctor had her take one more pill of the same and additionally one dose of 1MG of Clonidine. We were told to check her pressure every hour. It went down as far as 187/79 for a few hours, but now it is back up to 198/90. She also is getting the chills. I do not want to mess around, the women is completely independent and in good health, should i take her into the ER tonight?
Tue, 2 May 2017
Report Abuse
Question is related to
Drug/Medication ,   ,  
Cardiologist 's  Response
Hello,
yes bp is still high and chills are probably due to high bp. You should take her er and get blood pressure controlled. Hope this helps you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am having bouts of high blood pressure then it goes back down to normal and then goes high, then higher. I have been watching my blood pressure...

Recent questions on  Clonidine

doctor1 MD

For the past several days I have fluttery feeling, pulsing? feeling on left side of my head high close to the crown. Happens every 1/2 hour or so...

doctor1 MD

My health care provider has prescribed clonidine 0.1 mg bid, and i'm already taking norvasc and cozaar. I have been taking it for two days. I have...

doctor1 MD

GOOD MORNING SIR..! I am a general physician from kakinada A.P, and amcould you please tell me if the mentioned molecule would be of any use to me...

doctor1 MD

hi i had these semptoms on 12/01/10
lightheadedness dizzyness throwing up 6 x with several spots of blood in it each time hand shackes the feeling...

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a...

doctor1 MD

I realized today after feeling like I was losing my mind and having a nervous breakdown for several days, that I haven't been taking my...

doctor1 MD

I am taking Amlodipine 5 MG, Clonidine 0.1 MG, Lisinop/HCTZ 20-25 M, and Bystolic 10 MG. I have ran out of my Bystolic and will get them tomorrow....